Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Strange body ache followed by chills, tiredness after moderate drinking. What could be the cause?

Hi! Just interested in the reaction I had after 2.5 drinks last night. I did combine champagne and a mojito but spaced out by three hours. At the third location I started drinking another mojito but stopped as soon as I started feeling strange body aches - very similar to what my immune storm felt like after my tonsillectomy last year. By the time I got home I had started feeling chills. I didn t have a thermometer and was so tired I just fell asleep. it is now 6:30 the following day and I m still achy and tired but no headaches , nausea , dizziness , nothing. I ve never experienced anything like this, due to alcohol. 2.5 drinks should not have been an issue...though I don t drink often. Any ideas?
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Psychiatrist 's  Response
Such different experience may be because of the mixture that you consumed.

Better to avoid such mixture or avoid taking both in quick succession.

You need to check your vitals including blood pressure
Answered: Mon, 15 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor